# SDR CALA2025081807909

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A13032
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R / HAND HORIZONTAL STAB. LEADING EDGE PANEL , RIB #3 FROM I/B SIDE HAS A CRACK.   REMOVED AND REPLACED R/H HORIZONTAL STAB LEADING EDGE PANEL RIB # 3 REF 51-40-02-0G-0 AND DWG 186A1001.
